J4 ›› 2012, Vol. 47 ›› Issue (2): 65-70.

• Articles • Previous Articles     Next Articles

On complete chromatic numbers of cubic Halin graphs

YAO Ming1, YAO Bing2*, CHEN Xiang-en2   

  1. 1. Department of Information Process and Control Engineering, Lanzhou Petrochemical College of Vocational Technology,
    Lanzhou 730060, Gansu, China;
     2. College of Mathematics and Information Science, Northwest Normal University, Lanzhou 730070, Gansu, China
  • Received:2010-11-28 Online:2012-02-20 Published:2012-12-24

Key words:  Halin graph; complete chromatic number; planar graph; spanning tree

No related articles found!
Viewed
Full text
317
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 317

  From Others local
  Times 39 278
  Rate 12% 88%

Abstract
577
Just accepted Online first Issue
0 0 577
  From Others
  Times 577
  Rate 100%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!